# SDR P5CA0300971

- Difficulty date: October 28, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,893 hours, 13,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B8325310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBG - WING TO BODY FLAP TORQUE TUBE - LOWER GANG SEAL - SUPPORT BLOCK CORRODED - LEVEL ONE.  REPLACED SUPPORT BLOCK PER SRM 51-10-01.
